Are mineral deficiency and aura connected? I take a diuretic for high blood pressure and cointinue to experience strange visions and near-fainting spells.
Hello, Thank you for your question.
I am expert in internal medicine and cardiology and will try to help you with your questions.
I have few questions.
Q.. When you developed these symptoms ?
Q.. These symptoms are increasing in severity ?
Q.. Do you loose consciousness during these episodes ?
Q... Symptoms of urinary or fecal incontinence during these episodes ?
I do lose consciousness sometimes and have frequently fainted. The severity remains basically the same, although I used to have the symptoms only when i had exerted myself and was sweating. No incontinence.
Hello,Thank you for your reply,I had to change the chat mode to Q and A mode as there was some error in chat mode.I have few more questions ?Q... Do you get episodes of tongue bitting during these episodes ?Q... Have you seen a neurologist for this problem ?Q... Which medicine are you taking for your blood pressure ?Dr .Saeed ahmed41031.7722551736
The medication is actually lisinopril HCTZ.
Hello,Thank you for your reply,I will give you some suggestions that may be helpful. You can ask more questions if you have any.Presence of symptoms of abnormal vision, loss of conscious are more related to the diagnosis of fits/epilepsy.It is very much possible that your medicine for blood pressure are causing these symptoms as they alter the blood electrolytes.Important point is to diagnose this and rule out other causes.We can do this by getting blood electrolyte levels, CT/MRI brain are needed to rule out other cause of these symptoms.Another point is that if you have shortness of breath or activity or at night on lying down then we need to rule out underling poor heart function as the possible cause and this needs ECG and echocardiogram test for initial evaluation. I hope this chat has helped you.Click ACCEPT to credit the answer.Do come back for more questions. Good luck